On the Benney equations

Research output: Contribution to journalArticle

66 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)193-202
Number of pages10
JournalPhysica D: Nonlinear Phenomena
Volume3
Issue number1-2
DOIs
StatePublished - 1981
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics
  • Statistical and Nonlinear Physics

Cite this

On the Benney equations. / Zakharov, Vladimir E.

In: Physica D: Nonlinear Phenomena, Vol. 3, No. 1-2, 1981, p. 193-202.

Research output: Contribution to journalArticle

@article{93657aef69dc4af4b9e57e14d82d007a,
title = "On the Benney equations",
author = "Zakharov, {Vladimir E}",
year = "1981",
doi = "10.1016/0167-2789(81)90126-3",
language = "English (US)",
volume = "3",
pages = "193--202",
journal = "Physica D: Nonlinear Phenomena",
issn = "0167-2789",
publisher = "Elsevier",
number = "1-2",

}

TY - JOUR

T1 - On the Benney equations

AU - Zakharov, Vladimir E

PY - 1981

Y1 - 1981

UR - http://www.scopus.com/inward/record.url?scp=0000314731&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000314731&partnerID=8YFLogxK

U2 - 10.1016/0167-2789(81)90126-3

DO - 10.1016/0167-2789(81)90126-3

M3 - Article

VL - 3

SP - 193

EP - 202

JO - Physica D: Nonlinear Phenomena

JF - Physica D: Nonlinear Phenomena

SN - 0167-2789

IS - 1-2

ER -